Couldn't find what you looking for?

TRY OUR SEARCH!

It may be too early for me to worry about this, but I was put on Yaz after visting my gynecologist today. I was told that I could take my pill today, so I did once I got home.

Immediately upon taking my first pill, the muscles in both my arms began to throb and tingle. I feel weaker than normal, almost as if I am unable to use my arms like I normally can. This feeling has lasted for about 5 hours now (since I took the pills at 3:30 PM), and it's worrying me.

I have read so many horrible things about Yaz, and now I'm afraid that I may be reacting negatively to it after just one dose. I almost don't want to continue taking it, even though I've only had the chance to be on birth control for less than 24 hours.

Is muscle pain a side effect of this drug, or is it a sign that I should steer clear of Yaz? I don't know what to do.

Loading...

yer i had muscle pain in my wrists, arms and especially in my left leg. i couldn't even finish 3 games of bowling. so my muscles are so tight.

anyway i've only had it 3 times. sorry babe i can't tell u it will get better but the other sites definately say that.... don't know what to do myself....

***this post is edited by moderator *** *** web addresses not allowed***Please read our Terms of Use



Reply

Loading...